Any input on Tecfidera? side effects? results? thanks
Texted era is the only drug that I have tried. Side effects include a flushing and hot feeling which passes in a few minutes. It is a feeling similar to that of taking too much niacin which is the b-vitamin. And I think that tecfedera is a very strong B vitamin. Also I have felt a little nauseous and take a baby aspirin for it.
I love having a oral instead of a shot. I just had a blood test and all looked normal (very relieved). Side effects for me have been flushing, but asprin has helped with that.
So far, my experience with Tecfidera has been a fairly good one. After a year, MRI showed no new lesions, and I have not noticed any worsening of symptoms.
I have heard of various gastrointestinal side-effects (stomach pain (which I experienced), also diarrhea, indigestion, nausea, and vomiting), as well as flushing, itching, redness, and rash (I experience the flushing and itching from time to time). I have heard suggestions of making sure to take it with food (which has helped me), or to take a baby aspiring prior to taking it (I have not tried this yet).
With almost anything in MS, your mileage may vary, but if you start taking the medication, I wish you good luck with it.
Due to a very low white lymphocyte count (and it taking too slow to turn around) and testing positive for JCV virus my doctor and I have decided that I try Aubagio in a month. So I'm praying this next one will work better with my body chemistry.
We never share your personal information with anyone.